Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567070
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Ya. G. Sinai
Title: Introduction to ergodic theory
Additional book information: Princeton Univ. Press, Princeton, New Jersey, 1977, 144 pp., $6.00.

References [Enhancements On Off] (What's this?)

  • George D. Birkhoff, Dynamical systems, American Mathematical Society Colloquium Publications, Vol. IX, American Mathematical Society, Providence, R.I., 1966. With an addendum by Jurgen Moser. MR 0209095
  • Ludwig Boltzmann, Lectures on gas theory, University of California Press, Berkeley-Los Angeles, Calif., 1964. Translated by Stephen G. Brush. MR 0158708
  • 3.
    H. Poincaré, Mémoire sur les courbes définies par une équation différentielle, J. de Math. 7 (1881), 375-422.
    J. T. Schwartz, The pernicious influence of mathematics on science, Proc. Internat. Congr. for Logic, Methodology and Philosophy of Science, Berkeley, Calif., 1960.
  • Carl Ludwig Siegel and J├╝rgen K. Moser, Lectures on celestial mechanics, Die Grundlehren der mathematischen Wissenschaften, Band 187, Springer-Verlag, New York-Heidelberg, 1971. Translation by Charles I. Kalme. MR 0502448
  • 6.
    E. T. Whittaker, Analytical dynamics of particles and rigid bodies, Cambridge Univ. Press, New York, 1936.

    Review Information:

    Reviewer: R. V. Chacon
    Journal: Bull. Amer. Math. Soc. 84 (1978), 656-660